# SDR UALA2012022301101

- Difficulty date: February 22, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 63,862 hours, 9,099 cycles
- Engine: Pwa PW40903
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Panel
- Part serial: 322DL
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OF VERTICAL STABILIZER APPEARS TO HAVE LARGE DENT ON PANEL 322DL.  DENT IS APPROX 8" IN DIA APPROX 19.5" FROM LOWER EDGE OF PANEL AND APPROX 12" FROM LEADING EDGE OF PANEL AND APPROX 3-16" IN DEPTH.  PERMANENT REPAIR TO BE ACP WITHIN 5 CYCLES (9104 CYCLES).  VISUAL CHECK FOR SECURITY TO BE ACP PRIOR EACH DEPARTURE UNTIL REPAIR ACP.  PER EC-RA #5530-016 49.  PNL REMOVED R&R TO SHOP FOR REPAIR. RECEIVED PNL FROM SHOP AND SECURED.
